Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 71–71 | Cite as

Capecitabine

Hypertriglyceridaemia: 3 case reports
Case report
  • 21 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, three men aged 54−71 years were described, who developed hypertriglyceridaemia during treatment with capecitabine [routes not stated] for metastatic colorectal cancer (mCRC) or metastatic rectal adenocarcinoma.

Case 1: A 54-year-old man, who had recurrent metastatic rectal adenocarcinoma to the bilateral lungs, received treatment with capecitabine 850 mg/m2twice daily for 14 days every 21 days, oxaliplatin and bevacizumab (XELOX-bevacizumab regimen). He had previously received neoadjuvant chemoradiation with capecitabine, and adjuvant capecitabine and oxaliplatin for locally advanced disease. Prior to the completion of cycle 6 of current therapy, his triglyceride levels were found to be at 3783 mg/dL. The chemotherapy was interrupted due to asymptomatic...

Reference

  1. Uche A, et al. Capecitabine-induced hypertriglyceridemia: A rare but clinically relevant treatment-related adverse event. Journal of Gastrointestinal Oncology 9: 1213-1219, No. 6, Dec 2018. Available from: URL: http://doi.org/10.21037/jgo.2018.07.07 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations